World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Mathematical Models and Methods in Applied Sciences cover

Volume 06, Issue 03 (May 1996)

No Access
ON THE CAUCHY PROBLEM FOR SOME PSEUDO-DIFFERENTIAL EQUATIONS OF SCHRÖDINGER TYPE
  • Pages:295–314

https://doi.org/10.1142/S0218202596000092

No Access
ASYMPTOTIC DECAY TOWARD THE PLANAR RAREFACTION WAVES OF SOLUTIONS FOR VISCOUS CONSERVATION LAWS IN SEVERAL SPACE DIMENSIONS
  • Pages:315–338

https://doi.org/10.1142/S0218202596000109

No Access
ON THE CONVERGENCE OF A TRIANGULAR MIXED FINITE ELEMENT METHOD FOR REISSNER–MINDLIN PLATES
  • Pages:339–352

https://doi.org/10.1142/S0218202596000110

No Access
ON NEW ADDITIVE DIFFERENCE METHOD FOR PARABOLIC EQUATIONS
  • Pages:353–363

https://doi.org/10.1142/S0218202596000122

No Access
ON THE STABILITY OF A STELLAR STRUCTURE IN ONE DIMENSION
  • Pages:365–383

https://doi.org/10.1142/S0218202596000134

No Access
ENERGY STABILITY OF A STATIONARY CONDUCTING THERMOMICROPOLAR FLUID LAYER UNDER THE INFLUENCE OF A MAGNETIC FIELD
  • Pages:385–403

https://doi.org/10.1142/S0218202596000146

No Access
THE ASYMPTOTICS OF COLLISION OPERATORS FOR TWO SPECIES OF PARTICLES OF DISPARATE MASSES
  • Pages:405–436

https://doi.org/10.1142/S0218202596000158